MathSciNet Relay Station
MathSciNet bibliographic data
MR2538597 35J62 (35B65 35D40 35J70)
Sanchón, Manel; Urbano, José Miguel Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6387–6405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement